# SDR DL757090290

- Difficulty date: February 22, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 66,562 hours, 29,901 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Angle
- Part number: 148N31401
- Condition: Corroded
- Location: Bs 1786
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN ANGLE CORRORED AT STATION 1786.699 STA 0.  REPAIRED BY REPLACEMENT PER 55-30-13 ON NR 01228.
